EconPapers    
Economics at your fingertips  
 

A non-commutative version of Lépingle–Yor martingale inequality

Yanqi Qiu

Statistics & Probability Letters, 2014, vol. 91, issue C, 52-54

Abstract: Let (fn)n=1N be a stochastic process adapted to the filtration (ℱn)n=0N. An inequality of D. Lépingle and M. Yor states that E[(∑n=1N|En−1(fn)|2)1/2]≤2E[(∑n=1N|fn|2)1/2]. We generalize this inequality to non-commutative martingale setting.

Keywords: Non-commutative martingales; Lépingle–Yor inequality (search for similar items in EconPapers)
Date: 2014
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715214001382
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:91:y:2014:i:c:p:52-54

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2014.04.007

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:91:y:2014:i:c:p:52-54